MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT; DH EF BALLOON TUBES PRODUCTS
Model Number 0250-18
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot aa7233n13 was reviewed and the product was produced according to product specifications.All information reasonably known as of 28 sep 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the tube, which was placed on (b)(6) 2017, migrated out of the patient's mouth on (b)(6) 2017.The patient reported that the tube came out of her mouth, and she pushed it back down where it coiled in her stomach.The patient was not injured.A new tube was placed.No further information was provided.

Brand Name
MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7920490
Report Number9611594-2018-00158
Device Sequence Number19297504
Product Code KNT
UDI-Device Identifier10680651954845
UDI-Public10680651954845
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2019
Device Model Number0250-18
Device Catalogue Number991095484
Device Lot NumberAA7233N13
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date09/28/2018
Patient Sequence Number1
Patient Age30 YR
Patient Weight45